Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annales Mathematicae Silesianae

Editor-in-Chief: Sablik, Maciej

1 Issue per year

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

A Note on Additive Groups of Some Specific Associative Rings

Mateusz Woronowicz
Published Online: 2016-09-23 | DOI: https://doi.org/10.1515/amsil-2015-0013


Almost complete description of abelian groups (A, +, 0) such that every associative ring R with the additive group A satisfies the condition: every subgroup of A is an ideal of R, is given. Some new results for SR-groups in the case of associative rings are also achieved. The characterization of abelian torsion-free groups of rank one and their direct sums which are not nil-groups is complemented using only elementary methods.

Keywords: nil-groups; ideals; associative rings

MSC 2010: 20K99


  • [1] Aghdam A.M., Square subgroup of an Abelian group, Acta. Sci. Math. 51 (1987), 343–348.Google Scholar

  • [2] Aghdam A.M., Karimi F., Najafizadeh A., On the subgroups of torsion-free groups which are subrings in every ring, Ital. J. Pure Appl. Math. 31 (2013), 63–76.Google Scholar

  • [3] Aghdam A.M., Najafizadeh A., Square submodule of a module, Mediterr. J. Math. 7 (2010), no. 2, 195–207.Google Scholar

  • [4] Andruszkiewicz R.R., Woronowicz M., On associative ring multiplication on abelian mixed groups, Comm. Algebra 42 (2014), no. 9, 3760–3767.CrossrefWeb of ScienceGoogle Scholar

  • [5] Andruszkiewicz R.R., Woronowicz M., On SI-groups, Bull. Aust. Math. Soc. 91 (2015), 92–103.CrossrefGoogle Scholar

  • [6] Chekhlov A.R., On abelian groups, in which all subgroups are ideals, Vestn. Tomsk. Gos. Univ. Mat. Mekh. (2009), no. 3(7), 64–67Google Scholar

  • [7] Feigelstock S., Additive groups of rings. Vol. I, Pitman Advanced Publishing Program, Boston, 1983.Google Scholar

  • [8] Feigelstock S., Additive groups of rings whose subrings are ideals, Bull. Austral. Math. Soc. 55 (1997), 477–481.CrossrefGoogle Scholar

  • [9] Feigelstock S., Rings in which a power of each element is an integral multiple of the element, Archiv der Math. 32 (1979), 101–103.Google Scholar

  • [10] Fuchs L., Infinite abelian groups. Vol. I, Academic Press, New York-London, 1970.Google Scholar

  • [11] Fuchs L., Infinite abelian groups. Vol. II, Academic Press, New York-London, 1973.Google Scholar

  • [12] Kompantseva E.I., Absolute nil-ideals of Abelian groups, Fundam. Prikl. Mat. 17 (2012), no. 8, 63–76.Google Scholar

  • [13] Kompantseva E.I., Abelian dqt-groups and rings on them, Fundam. Prikl. Mat. 18 (2013), no. 3, 53–67.Google Scholar

  • [14] O’Neill J.D., Rings whose additive subgroup are subrings, Pacific J. Math. 66 (1976), no. 2, 509–522.Google Scholar

  • [15] Pham Thi Thu Thuy, Torsion abelian RAI-groups, J. Math. Sci. (N. Y.) 197 (2014), no. 5, 658–678.Google Scholar

  • [16] Pham Thi Thu Thuy, Torsion abelian afi-groups, J. Math. Sci. (N. Y.) 197 (2014), no. 5, 679–683.Google Scholar

About the article

Received: 2015-03-04

Revised: 2015-10-05

Accepted: 2015-10-07

Published Online: 2016-09-23

Published in Print: 2016-09-01

Citation Information: Annales Mathematicae Silesianae, Volume 30, Issue 1, Pages 219–229, ISSN (Online) 0860-2107, DOI: https://doi.org/10.1515/amsil-2015-0013.

Export Citation

© 2016 Mateusz Woronowicz, published by De Gruyter Open. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in